Advertisement

Digestive Diseases and Sciences

, Volume 45, Issue 7, pp 1400–1404 | Cite as

Case Report: Chronic Liver Injury Related to Use of Bentazepam

  • R.J. Andrade
  • M.I. Lucena
  • J. Aguilar
  • M.D. Lazo
  • R. Camargo
  • P. Moreno
  • M.D.P. García-Escaño
  • A. Marquez
  • R. Alcántara
  • G. Alcáin
Article
bentazepam benzodiazepines hepatotoxicity chronic hepatitis 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Lee WM: Drug-induced hepatotoxicity. N Engl J Med 333:1118–1127, 1995Google Scholar
  2. 2.
    Farrell GC (ed): Drug-Induced Liver Disease. London, Churchill Livingstone, 1994Google Scholar
  3. 3.
    Bass NM, Ockner RK: Drug-induced liver disease. In D Zakim, TD Boyer (eds). Hepatology: A Textbook of Liver Disease, 3rd ed. Philadelphia, WB Saunders, 1996, pp 962–1017Google Scholar
  4. 4.
    Consejo General de Colegios Oficiales de Farmaceúticos: Catálogo de especialidades farmaceúticas. Madrid, Einsa, 1998Google Scholar
  5. 5.
    Honorato J, Rubio A, Tristán C, Otero FJ, Garrido J: Estudio de farmacovigilancia con bentazepam en una muestra de 1046 pacientes psiquiátricos ambulatorios. Rev Med Univ Navarra 34:80–88, 1990Google Scholar
  6. 6.
    Andrade RJ, Lucena MI, Alcántara R, Fraile JM: Bentazepam-associated chronic liver disease. Lancet 343:860, 1994Google Scholar
  7. 7.
    Zimmerman HJ: Hepatotoxicity. Dis Month 39:675–787, 1993Google Scholar
  8. 8.
    Sherlock S: The spectrum of hepatotoxicity due to drugs. Lancet 2:440–444, 1986Google Scholar
  9. 9.
    Farrell GC: Drug-induced chronic active hepatitis. In GC Farrell (ed). Drug-Induced Liver Disease. London, Churchill Livingston, 1994, pp 413–430Google Scholar
  10. 10.
    De la Serna C, Gil-Grande LA, Sanroman AL, Gonzalez M, Ruiz del Arbol L, Garcia Plaza A: Bentazepam-induced hepatic bridging necrosis. J Clin Gastroenterol 25:710–711, 1997Google Scholar
  11. 11.
    Consensus-criteria of drug-induced liver disorders. Report of an international consensus meeting. J Hepatol 11;272–276, 1990Google Scholar
  12. 12.
    Fernandez-Tomé MP, Fuentes JA, Madroñero R, del Río J: Pharmacological properties of 6,7-tetramethylene-5-phenyl-1,2-dihydro-3H-thieno[2,3-e (1,4)-diazepin-2-one (QM-6008, Thiadipone), a new psychotropic drug. Arzneim Forsch Drug Res 25:926–934, 1975Google Scholar
  13. 13.
    Habersetzer F, Larrey D, Babany G, Degott C, Corbic M, Pessayre D, Benhamou JP: Clotiazepam-induced acute hepatitis. J Hepatol 9:256–259, 1989Google Scholar
  14. 14.
    Imler M, Chabrier G, Cherfan J, Simon C: Hepatitis caused by thiophene. Gastroenterol Clin Biol 11:173–174, 1987Google Scholar
  15. 15.
    Pouderoux P, Pageaux G, Duhamel O, Gilson J: A new case of hepatitis caused by thiopeol. Gastroenterol Clin Biol 12:673–674, 1988Google Scholar
  16. 16.
    Idiope-Tomás A, Martínez-Larrañaga MR, Alsasua del Valle A, González-Fernández E, García de Jalón P: Cinética de eliminación de la tiadipona. Arch Farmacol Toxicol 2:123–132, 1976Google Scholar
  17. 17.
    González-López F, Mariño EL, Dominguez-Gil A: Pharmacokinetics of tiadipone: A new anxiolytic. Int J Clin Pharmacol Ther Toxicol 482–484, 1986Google Scholar

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • R.J. Andrade
    • 1
    • 2
  • M.I. Lucena
    • 1
    • 2
  • J. Aguilar
    • 1
    • 2
  • M.D. Lazo
    • 1
    • 2
  • R. Camargo
    • 1
    • 2
  • P. Moreno
    • 1
    • 2
  • M.D.P. García-Escaño
    • 1
    • 2
  • A. Marquez
    • 1
    • 2
  • R. Alcántara
    • 1
    • 2
  • G. Alcáin
    • 1
    • 2
  1. 1.Unidad de Hepatolog´ıa, Servicio de Gastroenterolog´ıa, Servicio de Farmacolog´ıa Clinica, and Departamento de Anatomia Patol´ogica, Hospital Universitario Virgen de la Victoria, Facultad de MedicinaUniversidad de M´alagaM´alagaSpain
  2. 2.Secci´on Hep´atica, Servicio de Gastroenterolog´ıa, Hospital Universitario Virgen del Roc´ıo, Facultad de MedicinaUniversidada de SevillaSevillaSpain

Personalised recommendations